教師資料查詢 | 類別: 期刊論文 | 教師: 曾文哲 Tzeng,Wen-jer (瀏覽個人網頁)

標題:Exact solution of a one dimensional deterministic sandpile model
學年83
學期2
出版(發表)日期1995/06/01
作品名稱Exact solution of a one dimensional deterministic sandpile model
作品名稱(其他語言)
著者Chang, D.; Lee, Shin-chang; Tzeng, Wen-jer
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review E (Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics) 51(6), pp.5515-5519
摘要Using the transfer matrix method, we give the exact solution of a deterministic sandpile model for arbitrary $N$, where $N$ is the size of a single toppling. The one- and two-point functions are given in term of the eigenvalues of an $N \times N$ transfer matrix. All the n-point functions can be found in the same way. Application of this method to a more general class of models is discussed. We also present a quantitative description of the limit cycle (attractor) as a multifractal.
關鍵字
語言英文
ISSN1063-651X
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!